# SDR HNAA2011111400383

- Difficulty date: November 14, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 43,672 hours, 50,367 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Circuit Card
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFTER STARTING NR1 ENGINE, DC BUSS CAUTION LIGHT ILLUMINATED. AFTER SELECTING NR 1 DC GENERATOR OFF, POPPING SOUND UNDER LT GLARESHIELD, FOLLOWED BY MINIMAL SMOKE.  MX INSPECTED AND FOUND AUTOPILOT CIRCUIT CARD FOR ANNUNCIATOR PANEL BURNED AND CIRCUIT BREAKERS G-1 LT ESSENTIAL AND E-3 LT MAIN TRIPPED.  DISCONNECTED CONNECTOR ON AUTOPILOT ANNUNCIATOR PANEL.  R & R AUTOPILOT DISENGAGE CIRCUIT CARD IAW MM 20-45-04.  OPS CHECKED GOOD IAW MM 22-10-04.
